# SDR REXA2013063001264

- Difficulty date: June 30, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 14,381 hours, 9,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Bent
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 1 AND 2 LIGHTNING DIVERTER PANEL LT-ANGLE SUPPORTS BENT.   R & R BENT LIGHTNING DIVERTER PANEL LT-ANGLE SUPPORTS IAW SRM 51-42-13, SM-31.
